Energy in topologically massive gravity


Creative Commons License

Deser S., Tekin B.

CLASSICAL AND QUANTUM GRAVITY, vol.20, no.21, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Letter
  • Volume: 20 Issue: 21
  • Publication Date: 2003
  • Doi Number: 10.1088/0264-9381/20/21/l01
  • Title of Journal : CLASSICAL AND QUANTUM GRAVITY

Abstract

We define conserved gravitational charges in cosmologically extended topologically massive gravity, exhibit them in surface integral form about their de Sitter or flat vacua and verify their correctness in terms of two basic types of solution.